Some results for the line vortex equation Article

Berselli, LC, Bessaih, H. (2002). Some results for the line vortex equation . NONLINEARITY, 15(6), 1729-1746. 10.1088/0951-7715/15/6/301

cited authors

  • Berselli, LC; Bessaih, H



  • We consider an ideal fluid with vorticity concentrated on a smooth curve and we study an approximate model for the evolution of a line vortex. We prove existence and uniqueness of solutions in suitable Sobolev spaces, together with some blow-up estimates, near the possible singularities. We also prove a continuation criterion involving the length of the line itself.

publication date

  • November 1, 2002

published in

Digital Object Identifier (DOI)

start page

  • 1729

end page

  • 1746


  • 15


  • 6